I hope u are not planning to use OCs for non-contraceptive benefits only! Anyway since u ask i can let u know a couple of things my gynae told me..one was less blood loss in periods which indeed happened for me. less period pain, but i never had them anyway. protection agaimnst a couple of cancers, dont exactly remember which ones...lessening of premenstrual tension, which dint really hapeen in my case. Hope this helps!
Me and my fiance have decide that we wont have kids for 2 years after our marriage. she told me that she will be fine if she uses oral contraceptives but i denied due to side-effects. i heard about this copper -t and i told her. so she is fine with it but is copper-t safe. can you also suggest me a good oral contraceptive pill, which will have less side effect and prevent 100% pregnancy
I have started using the Trigestrel oral contraceptive one week ago. It is the first time that I am using oral contraceptives. Since starting the active pills 3 days ago, I have been experiencing terrible tummy cramps, diarrhoea as well as nausea. My period, however, was normal, and a lot lighter than previously. I have seen many complaints for this product on the Internet, and I am therefore worried that it may not be the best option. Should I stop the pills, go back to the clinic, and ask for a different product, or should I endure the pain in the hope that the side effects will go away? Please help!
Are oral contraceptive pills necessary if the guy uses condoms? I ve been told that I ve to take ovral-l pills after 5 days from my periods and when me and my husband will have intercourse, which is approximately after one week from starting of pills, it will avoid pregnancy. But what if he uses condoms?
I'm 23 year old male and I recently started having trouble cumming. I recently started having sex for the first time like 2 months ago. before that I used to cum a lot more, it was thicker, and it would shot out. now its thin, clear, and very little just drips out. it seems like its just pre-cum cause of how little come out. I masturbate a lot but before I start having sex it was all normal no matter how much I did it I would cum every time and my normal amount. one time she was doing oral and I came a lot, even shot pretty far but it was clear and haven't done it since. sometimes we get finished without me cumming and I masturbate almost right after and I cum pretty well but its still clear. two or three weeks before I started having sex, I started taking these pills to increase blood flow to your penis and make you harder longer. I was also doing penis exercises to increase size 3 times a week but stopped after first time I had sex cause she already liked the size, so I figured I didn't need it. I was cumming normal even when I was doing the exercises, when I masturbated but not since I started having sex and stopped the exercises. Still taking the pills, figure I still want to last longer and be harder. The pills seem to work cause I do get hard a lot more often and more easily. Not sure if its harder though, never really paid attention to that but it doesn‘t seem less hard then before. I was able to cum like normal when I was doing the exercises for those two or three week but could I have done permanent damage? If so why would it start happening only after I stopped and started having sex? Could the increased blood flow from the pills be the problem? Should I stop taking the pills or maybe stop masturbating ? Is it more serous?
Hi, for the past 5 yrs ive been on the contreception pill microgynon. Ive suffered from a high pulse rate and palpitations ever since. I never thought that the pill can make this happen untill i googled it. My doctor never mentioned that it could so for the past yr ive been having regular ECGs because ive been worried about my heart rate and its getting worse. Also people say im a very anxiuos person, can this all be because of the pill? Going to see my gp tomorow again because of my heart rate, shall i mention this to him?
i took my pill (loestrin 30) before i started my period which i know i should have waited !! but i was fed up of waiting ! i was very irregular -_- this is my first ever pill. anyway i came on a week before the 7 day day break and continued to be on those seven days aswell, i had severe stomach cramps with my period and was really heavy the whole two weeks. i am now 12 days into my second month packet of taking pill and i have started to have brown discharge :s Is this normal for people who have just started the pill? should i change it ? i not sexually activity so i know im not pregnant :) thanks
hi Dr, her period time is 27th to 2nd and this time she didn t get any period, upon that we had unprotected sex on 30st but also consumed postpone 72 within 1 hr from intercourse. 31st morning she said that a white colourd liquid came out of her organ and also pain at her lower abdoman. my question is what is that white liquid? how to confirm if the pill sucessfull prevented pregency..? when to take pregency test?
i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...
Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...